Advertisement

doctorslounge.com

 
Powered by
Careerbuilder

 

 Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Cardiology

   News

   Conferences

   CME

   Forums

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

 

 Headlines:

 
 

The Doctors Lounge Message Archive

This is an archived entry for a more up to date version of this post click here!

"The information provided on doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Feeling lightheaded/always tired

Cardiology Symptoms


Post subject: Feeling lightheaded/always tired
SmashbrothaX
- Wed Apr 20, 2005 6:45 pm

I'm so glad I found this site; I'm really hoping I can finally get a solution to this problem I am having. For as long as I can remember, I generally feel light-headed and always tired. I used to think it was due to me not drinking enough/drinking too much coffee and I thought that it might have something to do with the multi-vitamins I take, but I still get these feelings regardless of what I do.

I recently had a complete physical including bloodwork. I did not mention about the light-headed problem until after the blood test results came back, so my doctor decided to do another test (I think he said something about a "blood count"). Well, when all is said and done, my tests came back and everything looked good; my doctor didn't know what could be causing my fatigue/light-headedness.

I've been doing a little research about this online and it sounds like a lot of people with problems similar to this have some kind of anxiety problems, which is one reason that I went to see a doctor in the first place (it's very hard for me to relax at times because I feel I have so much to do; I've even had insomnia because of it).

I would really appreciate any insight on this problem of mine. Thanks in advance!

Kevin
Post subject:
Crystalryan
- Fri Apr 22, 2005 4:08 pm

Kevin,
What type of medication/ and over the counter stuff are you taking?
Post subject:
SmashbrothaX
- Fri Apr 22, 2005 11:20 pm

The only thing I take on a day-to-day basis are multi-vitamins. For a while, I used to take GNC vitamins (which I used to thought was the cause of my problem. My doctor has told me not to take those vitamins anymore as there were ingredients that he never even heard of). Right now, I'm taking a generic multi-vitamin (Kirkland Signature brand to be exact), but I still have problems. I'm also trying to increase my water intake, as I was never a big water drinker, but even now I don't think I get the normal 64 ounces.
Post subject:
SmashbrothaX
- Fri Aug 26, 2005 12:09 am

Is there anyone out there that can help with this? I'm really starting to wonder now if it's the multi-vitamins I'm taking that causes the light-headedness. Does anyone know if multi-vitamins generally contain something that would cause this?

My next question is if someone can suggest a good "natural" muti-vitamin (or, am I just better off getting all my vitamins from food).

Thanks
Kevin

send to a friend

   

Are you a physician or a nurse?

Would you like to join us and help patients online by volunteering even a few minutes of your time?

Get started here by becoming a member of The Doctors Lounge.

 

 

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.